# SDR ABXA20160823136

- Difficulty date: August 23, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 79,728 hours, 37,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 145T3320
- Condition: Corroded
- Location: Bs 952
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INTERNAL LEFT BS 955 FUSELAGE SKIN.  REPAIRED THE SKIN.  AIRCRAFT WAS GROUNDED.
